MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC LIFESPAN EPTFE VASCULAR GRAFT
Catalog Number R06050
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product remains implanted and is not available for investigation.However, the photo provided confirmed the report.It shows a slight tear on the inner base layer (base tube) of the graft.We were unable to determine if the damage occurred during the manufacturing process or during the operation.The base tube was sutured to resolve the issue and it was stated no injury occurred to the patient.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
 
Event or Problem Description
It was reported that on april 26, a lifespan graft was implanted in a loop configuration during an arteriovenous (av) shunt creation procedure.Following the implantation, approximately eight punctures were performed for dialysis.Subsequently, graft occlusion was observed and a thrombectomy was scheduled.Upon surgical incision for thrombectomy, a tear was identified in the inner layer of the graft (the base tube).The tear in the base tube was located away from the puncture sites (the physician has not clearly determined the cause).It is noted that there was no blood leakage, as the outer wrapping of the graft remained intact and functional.Thrombectomy was not performed, and the tear in the base tube was sutured, concluding the procedure.No injury was reported to the patient.The graft remains implanted and not available to be returned for investigation.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22327849
Report Number1220948-2025-00102
Device Sequence Number12864708
Product Code DSY
UDI-Device Identifier00840663105199
UDI-Public(01)00840663105199(11)240415(17)310328(10)LVG00004188(91)R06050
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR06050
Device Lot NumberLVG00004188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown